MathSciNet Relay Station
MathSciNet bibliographic data
MR367455 (51 #3697) 35K50 (35J55)
Èĭdelʹman, S. D.; Ivasišen, S. D. Investigation of the Green's matrix of a homogeneous parabolic boundary value problem. (Russian) Trudy Moskov. Mat. Obšč. 23 (1970), 179–234.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement